RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 112–127 (Mi adm154)  

This article is cited in 6 scientific papers (total in 6 papers)

RESEARCH ARTICLE

Free normal dibands

Anatolii V. Zhuchok

Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Volodymyrska str., 64, Kyiv, 01033, Ukraine

Abstract: We construct a free normal diband, a free $(\ell n,n)$-diband, a free $(n,rn)$-diband and a free $(\ell n,rn)$-diband. We also describe the structure of free normal dibands and characterize some least congruences on these dibands.

Keywords: normal diband, free normal diband, diband of subdimonoids, dimonoid, semigroup.

Full text: PDF file (257 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 08B20, 20M10, 20M50, 17A30, 17A32
Received: 25.10.2011
Revised: 05.12.2011
Language:

Citation: Anatolii V. Zhuchok, “Free normal dibands”, Algebra Discrete Math., 12:2 (2011), 112–127

Citation in format AMSBIB
\Bibitem{Zhu11}
\by Anatolii V. Zhuchok
\paper Free normal dibands
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 112--127
\mathnet{http://mi.mathnet.ru/adm154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952907}
\zmath{https://zbmath.org/?q=an:06120557}


Linking options:
  • http://mi.mathnet.ru/eng/adm154
  • http://mi.mathnet.ru/eng/adm/v12/i2/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zhuchok, “Dekompozitsii svobodnykh dimonoidov”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 93–100  mathnet
    2. A. V. Zhuchok, “Cvobodnye $n$-dinilpotentnye dimonoidy”, PFMT, 2013, no. 4(17), 43–46  mathnet
    3. A. V. Zhuchok, “Free $(\ell r, rr)$-dibands”, Algebra Discrete Math., 15:2 (2013), 295–304  mathnet  mathscinet
    4. A. V. Zhuchok, “Free $n$-nilpotent dimonoids”, Algebra Discrete Math., 16:2 (2013), 299–310  mathnet  mathscinet
    5. Yurii V. Zhuchok, “Free abelian dimonoids”, Algebra Discrete Math., 20:2 (2015), 330–342  mathnet  mathscinet
    6. Zhuchok A.V., “Structure of Relatively Free Dimonoids”, Commun. Algebr., 45:4 (2017), 1639–1656  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:183
    Full text:76
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019